Wong-Zakai approximation of solutions to reflecting stochastic differential equations on domains in Euclidean spaces

Shigeki Aida, Kosuke Sasaki

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper, we study the Wong-Zakai approximation of the solution to the stochastic differential equation on a domain D in a Euclidean space with normal reflection at the boundary. We prove the Lp convergence of the approximation in C([0,T]→D̄) under some general conditions on D.

Original languageEnglish
Pages (from-to)3800-3827
Number of pages28
JournalStochastic Processes and their Applications
Volume123
Issue number10
DOIs
Publication statusPublished - 2013 Jul 15

Keywords

  • Reflecting stochastic differential
  • Wong-Zakai approximation
  • equation Strong convergence

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Wong-Zakai approximation of solutions to reflecting stochastic differential equations on domains in Euclidean spaces'. Together they form a unique fingerprint.

  • Cite this